Cone exponents of Brownian motions with particular drifts

Research output: Contribution to journalArticlepeer-review


Herein, we describe multidimensional Brownian motions for d = 2; 3 with drifts whose order is the same as that of the mean displacement of a Brownian motion. We consider the probabilities that the processes remain in specific cones for a considerable amount of time. We obtain exponents expressing the probabilities, which are different from that of the ordinary Brownian motion. Finally, we suggest an open problem concerning the exact values.

Original languageEnglish
Pages (from-to)855-870
Number of pages16
Issue number1
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Statistics and Probability


Dive into the research topics of 'Cone exponents of Brownian motions with particular drifts'. Together they form a unique fingerprint.

Cite this